MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM PRX BDY CONE 20X85; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM PRX BDY CONE 20X85; HIP FEMORAL STEM/SLEEVE
Catalog Number 197520085
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 07/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address chronic dislocation and stem loosening.Loosening occurred from bone to implant.Head and stem revised.No further patient information available.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: the patient was revised to address chronic dislocation and stem loosening.Loosening occurred from bone to implant.Head and stem revised.No further patient information available.

Brand Name
RECLAIM PRX BDY CONE 20X85
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7040906
Report Number1818910-2017-29262
Device Sequence Number13792615
Product Code KWA
UDI-Device Identifier10603295076889
UDI-Public10603295076889
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number197520085
Device Lot NumberH26475
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR